# SDR ASOA201101375

- Difficulty date: June 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SEAT RAILS LOCKING HOLES ELONGATED.  MEASURE ELONGATED PILOT SEAT RAILS LOCKING HOLES INBD AND OTBD.  DETERMINED HOLES TO BE OUT OF LIMITS IAW SRM 53-11-49, TRACKS REQUIRE REPLACEMENT.  REMOVED SEAT TRACKS ON PILOTS SEAT IAW AMM 25-11-01.  DRILLED DEBURED TREATED AND PRIMED NEW PILOTS SEAT TRACKS IAW   SRM 51-40-11.  THIS IS A MAJOR REPAIR.  INSTALL PILOTS SEAT TRACKS.  INSTALLED PILOTS SEAT TRACKS IAW MM 53-01-05.  RII FOUND TO BE SATISFACTORY.
